# SDR SIMA20120805010

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 22,448 hours, 20,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3157, DURING PREFLIGHT INSPECTION, FLIGHT ATTENDANT REPORTED A STRONG ODOR IN AFT CABIN RESEMBLING FUEL OR ACETONE.  AIRCRAFT REMOVED FROM SERVICE.  AFTER INSPECTION OF SOURCE OF ODOR IT CAME FROM LAVATORY.  RESERVICED LAVATORY SYSTEM.  NO ODOR IS NOTICED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
